Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Stomach cramps after end of period. Bloating, hard belly. Negative HPT. Any chance of pregnancy?

hi, My LMP was on 30.11.12.after 6-7 days i felt some cramps in my stomach.but there was not any white discharge .this whole month i have felt cramps, bloating and hard belly.but i test HPT on 24.12.12.and it was there any chance that i still be pragnant.My perioads are due for 5 days now.I m currious to know.Plesae help me.
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

If you had unprotected intercourse around the time of ovulation then there is possibility for pregnancy.
But just by symptoms we cannot confirm or rule out the pregnancy.
As urine pregnancy test kits cannot detect early pregnancy, we cannot relay on your HPT test result.
Now you can go for blood test for pregnancy to rule out the possibility or you wait till expected date of periods and if you miss the period, go for urine pregnancy test.

Take care
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor